# SDR SWAA2023042816646

- Difficulty date: March 14, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE DOOR FWD GIRT RETAINER SUPPORT BAR IS LOOSE.<[01] CONFORMED R-1 DOOR FWD GIRT BAR RETAINER CLIP AS PER AMM 25-66-01-200-802 STEP 3.B.(F)4)B);[02] VERIFIED STEP 1.
